Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child feeling tired all the time, headaches. Normal blood test report. On medication for ADD, ADHD and anxiety. Side effects?

my seven year old boy is tired all the time everyday. He does have energy and runs and plays but everyday he tells me he feels bad but never can really tell me what is wrong. He does get headaches a lot. He just got major blood work done. Everything was 100% fine. I am left puzzled and extremely worried. This has been going on for a few months. He is being treated with two kinds of meds called Buspirone HCL 5MG Tablet and Guanfacine 1MG Tablet 1/2 Tablet twice a day and the Buspirone three Tablets one in morning and two at night. He takes Melatonin 3mg at night. He has been on these meds for a good while and the specialist he sees for his ADD,ADHD, and Aniexty tells me he has been on his meds for a good while now and never has had bad side effects from it. The doctor said it is NOT the meds making him feel tired and awful everyday. His aniexty is trendmously better. He has hardly any meltdowns. He does really well on his meds.. He is a extremely loving and talkative child. I am so scared something is being overlooked about his health. I want answers. What is going on with my precious child? Is he sick or what is going on with his health????????
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for visiting healthcaremagic'
Since your child has suffering from hyperactive symptoms' the medicines now your giving are sedatives and anti anxiolytic drugs. These drugs normally induce sleepiness rather than normal mood and you cannot alarm but consult your doctor regarding the reduced dosages.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor